# SDR IPXA2019071944620

- Difficulty date: July 11, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CLOWER PYLON CARRY THRU REAR SPAR INTERCOSTAL AT CRACKED AT STA. YID=375, XID=-7.1 AND ZID=65.REPAIRED CRACKED LOWER PYLON CARRY THRU REAR SPAR INTERCOSTAL AT STA. YID=375, XID=-7.1 AND ZID=65 IAW SRM 55-30-02 REPAIR 7 FIG. 204. (MAJOR)
